CLASS OF RATIO ESTIMATORS WITH KNOWN FUNCTIONS OF AUXILIARY VARIABLE FOR ESTIMATING FINITE POPULATION VARIANCE

Purchase PDF

Published: 2016-04-28

Page: 63-70


AUDU AHMED *

Department of Mathematics, Usmanu Danfodiyo University, Sokoto, Nigeria.

ADEDAYO AMOS ADEWARA

Department of Statistics, University of Ilorin, Kwara State, Nigeria.

RAN VIJAY KUMAR SINGH

Department of Mathematics, Kebbi State University of Science and Technology Aliero, Nigeria.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we have suggested a class of improved ratio estimators for finite population variance. The proposed class of estimators is obtained by using unknown weight on some existing estimators. The MSE of the proposed estimators have been obtained and the conditions for their efficiency over some existing variance estimators have been established. The present proposed family of finite variance estimators, having obtaining the optimal values of the constants, exhibit significant improvement over the existing estimators. The empirical study is also conducted to corroborate the theoretical results and the results show that the proposed class of estimators is more efficient.

Keywords: Efficiency, mean square error, ratio estimator, finite population, variance


How to Cite

AHMED, A., ADEWARA, A. A., & SINGH, R. V. K. (2016). CLASS OF RATIO ESTIMATORS WITH KNOWN FUNCTIONS OF AUXILIARY VARIABLE FOR ESTIMATING FINITE POPULATION VARIANCE. Asian Journal of Mathematics and Computer Research, 12(1), 63–70. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/553

Downloads

Download data is not yet available.